MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System
Model Number CI632
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fluid Discharge (2686); Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection and oozing at the incision site.The device is subsequently explanted on (b)(6) 2026.The infected site was cleaned during the explant surgery.Reimplantation is planned but had not taken place at the time of this report.

Brand Name
Nucleus CI632 Profile Plus with Slim Modiolar Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50850348
Report Number6000034-2026-03390
Device Sequence Number18518699
Product Code MCM
UDI-Device Identifier09321502036580
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI632
Device Catalogue NumberP783831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2026
Event Location Hospital
Date Report to Manufacturer08/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA09/22/2026